# SDR SIMA20150627004

- Difficulty date: June 27, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 31,317 hours, 22,669 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DID NOT PRESSURIZE AFTER TAKEOFF, RETURNED.  PERFORMED OPERATIONS CHECK OF PRESSURIZATION SYS IAW AMM 21-33-01.  OPERATIONS CHECKED GOOD.  OK FOR SERVICE.
